Dr Mohamed Anber mohamed.anber@durham.ac.uk
Associate Professor
We show that new nonperturbative scales exist in four-dimensional N = 1 super-Yang-Mills theory compactified on a circle, with an iterated-exponential dependence on the inverse gauge coupling. The lightest states with the quantum numbers of four-dimensional glueballs are nonrelativistic bound states of dual Cartan gluons and superpartners, with binding energy equal to e−e1/g2 in units of the confining mass gap. Focusing on SU(2) gauge group, we construct the nonrelativistic effective theory, show that the lightest glueball/glueballino states fill a chiral supermultiplet, and determine their “doubly-nonperturbative” binding energy. The iterated-exponential dependence on the gauge coupling is due to nonperturbative couplings in the long distance theory, λ∼e−1g2, which are responsible for attractive interactions, in turn producing exponentially small, ∼e−1λ, effects.
Anber, M. M., & Poppitz, E. (2018). New nonperturbative scales and glueballs in confining supersymmetric gauge theories. Journal of High Energy Physics, 2018(3), Article 052. https://doi.org/10.1007/jhep03%282018%29052
Journal Article Type | Article |
---|---|
Acceptance Date | Feb 19, 2018 |
Online Publication Date | Mar 9, 2018 |
Publication Date | 2018 |
Deposit Date | Oct 3, 2021 |
Publicly Available Date | Oct 4, 2021 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2018 |
Issue | 3 |
Article Number | 052 |
DOI | https://doi.org/10.1007/jhep03%282018%29052 |
Public URL | https://durham-repository.worktribe.com/output/1234691 |
Related Public URLs | https://arxiv.org/abs/1711.00027 |
Published Journal Article
(761 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made.
The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder.
To view a copy of this licence, visit https://creativecommons.org/licenses/by/4.0/.
Natural inflation, strong dynamics, and the role of generalized anomalies
(2020)
Journal Article
Oblique confinement at θ≠0 in weakly coupled gauge theories with deformations
(2017)
Journal Article
Diamagnetic vortices in Chern-Simons theory
(2015)
Journal Article
Hypermagnetic fields and baryon asymmetry from pseudoscalar inflation
(2015)
Journal Article
The abelian confinement mechanism revisited: New aspects of the Georgi–Glashow model
(2014)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search